| Model Number |
RIGID SADDLE RING |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
09/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 30mm rigid saddle ring was selected for an implant in a patient with mitral valve insufficiency with stenosis due to endocarditis.During the procedure, after the device was implanted, a water injection pressure test showed mild to moderate regurgitation.After adjusting the ring, the result was still not satisfactory.Device was explanted and a new 30mm rigid saddle ring was successfully implanted.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay in the procedure due to this event.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of regurgitation remaining after implant of the rigid saddle ring was reported.The investigation found the device met visual specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined, however uncorrected regurgitation is a potential possible outcome per the instructions for use.There is no indication of a product quality issue with regards to manufacture, design, or labeling.